# SDR DL764081161

- Difficulty date: September 7, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 28,859 hours, 8,611 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 81205331T10
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE NACELLE STRUT ACCESS DOOR MISSING.
